# SDR C2XA00CL097

- Difficulty date: November 21, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N34820
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 159
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: D228780001
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

CREW REPORTED A TOTAL LOSS OF ALL BRAKES ON THE CAPTAINS AND CO-PILOTS PEDALS. EMERGENCY BRAKE WAS USED TO STOP. A/C RETURNED TO THE GATE WITHOUT FURTHER INCIDENT. MX REMOVED/REPLACED NR 1 INBOARD PROXIMITY SENSOR IAW ATR MM 32-61-00. A/C WAS RELEASED FOR SERVICE.
